# SDR USAASB00142

- Difficulty date: May 11, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Failed
- Location: Row 12
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROW 12ABC INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 12ABC.  OPERATIONAL CHECK GOOD.  (X)
